MathSciNet Relay Station
MathSciNet bibliographic data
MR937847 (90f:03076) 03D25
Lachlan, A. H.; Yi, X. A remark on pseudojump operators. Proc. Amer. Math. Soc. 106 (1989), no. 2, 489–491.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement